# SDR RRXA98252

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899096
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FIRE WARNING IN FLIGHT AND ON TAXI IN, FIRE TEST AND SHORT CIRCUIT CHECKED NORMAL.  INSPECTED FIRE LOOPS AND RELATED WIRING, NO DEFECTS NOTED, OPS CK NORMAL.  REMOVED AND REPLACED RT AFT, LT FWD, RT FWD, AND AFT CENTER TOP FIRE LOOPS AS PRECAUTIONARY ACTION, NR 3 ENG FIRE WARNING CKS NORMAL AFTER COMPONENT CHANGES.
